# SDR DALA2023052204070

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 87,032 hours, 40,490 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3227 - MISC/DE - DUE TO A F/CTL FLAP SYS 1 FAULT ECAM MSG. CORRECTIVE ACTION: R/R SFCC #1. OPS CHECK GOOD. (9135162)
